U.S. doctors online nowAsk doctors free
CA
A 18-year-old female asked:

Can my medicines atenolol 50 mg, amitriptyline 50mg, trazodone 25mg, and depakote 1000 mg cause arm and leg weakness?

1 doctor answer1 doctor weighed in
Dr. Ogei Yar
Dr. Ogei Yaranswered
Cardiology 24 years experience
They can - it depens (penicillamine): It depends on why you are taking these meds, what doses, and how quickly they each were added to your regimen. Further - weakness means different things to different people, a further clarificationof weakness is needed before guessing/diagnosing whether your medicines are contributing to it.
Last updated Jul 20, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.